# SDR CALA2025122312377

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 143N102429
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LT BS 500 BELOW PASSENGER WINDOW FRAME HAD A DENT.  REPAIRED THE WINDOW FRAME BS 500 BTW S15L AND S16L IAW EC/RA 53 30-07671 AND EA 757-5330-13-A4230, REV-.  MAJOR REPAIR ACCOMPLISHED AND ALL RII STEPS VERIFIED.
